Clarinex-D 24 Hour - Has anyone experienced facial blemishes using this medication?

Answers (2)

23 Nov 2009

Facial blemishes is not a known side effect of Clarinex-D, however it may be the cause. I couldn't find any reviews which stated any similar experience either.

http://www.drugs.com/sfx/clarinex-d-side-effects.html

Perhaps try the forum, someone may have experienced something like this.

http://www.drugs.com/forum/

Votes: +0

26 Jul 2012

Yes, I just started taking Clarinex-D 24 hour. My face is usually very clear and now it is starting to show blemishes here and there. Not sure what I will do about it. It has only been four days.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Which is better: Claritin or Clarinex?

I am currently taking Clarinex but I would like to switch to Claritin since it's cheaper and over the counter.

1 answer 8 Apr 2010

Is clarinex a medication used for extreme pain?

any pain?

1 answer 12 Jul 2010

Clarinex-D 24 Hour - Does continued use cause high blood pressure?

Have been taking this drug for four years. Always had extremely low blood pressure before. Now it is up to 180/79.

2 answers 6 Apr 2011

Clarinex-D 24 hour has been discontinued: Is this true?

Went to the pharmacy to renew my script for Clarinex-D 24 hour, and was told it was discontinued and I could get the Clarinex-D-12 hour (60 tablets ...

4 answers 10 Jan 2013